Affine manifold with measure preserving projective holonomy groups
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 157-161
Kyeongsu Park
Jeonju University
Abstract : In this paper, we prove that an affine manifold $M$ is finitely covered by a manifold $\bar M$ where $\bar M$ is radiant or the tangent bundle of $\bar M$ has a conformally flat vector subbundle if the projective holonomy group of $M$ admits an invariant probability Borel measure. This implies that $\chi(M)$ is zero.
Keywords : affine manifold, invariant measure, Euler characteristic
MSC numbers : 53C15, 57N16
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd